www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3491

Title: The distribution of the partition function of the Hopfield model with finite number of patterns
Authors: Patrick, AE
Issue Date: 1996
Publisher: IOP PUBLISHING LTD
Citation: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 29(14). p. 3911-3922
Abstract: We derive the leading term in the large-N asymptotic expansion of the partition function of the Hopfield model with finite number of patterns. We show that this leading-order term is deterministic in the high-temperature region. In the low-temperature region and at the critical point it is random with the distribution governed by chi(2), normal, or iterated exponential distributions.
Notes: LIMBURGS UNIV CENTRUM,DEPT WNI,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3491
DOI: 10.1088/0305-4470/29/14/016
ISI #: A1996VA53200016
ISSN: 0305-4470
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.